Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On theorems of M. Riesz and Zygmund


Author: A. P. Calderón
Journal: Proc. Amer. Math. Soc. 1 (1950), 533-535
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1950-0037394-3
MathSciNet review: 0037394
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0037394-3
Article copyright: © Copyright 1950 American Mathematical Society